# SDR DALA2022052003501

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 103,668 hours, 15,240 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Low Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 199 -DIV- TO IAD DUE TO LOW CREW OXYGEN PRESSURE AT TOP OF CLIMB. CORRECTIVE ACTION: REPLACED CREW O2 BOTTLE. NO LEAKS NOTED AT BOTTLE OR CREW O2 MASK LOCATIONS.(8854424)
